MathSciNet Relay Station
MathSciNet bibliographic data
MR281222 57.20 (46.00)
Thom, R. The bifurcation subset of a space of maps. 1971 Manifolds—Amsterdam 1970 (Proc. Nuffic Summer School) pp. 202–208 Lecture Notes in Mathematics, Vol. 197 Springer, Berlin
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement